# SDR SWIA2021082060604

- Difficulty date: June 11, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-954 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON SEAT TRACK ON LBL 9 BETWEEN FS 954.00 - 847.00+48     (C-CHECK RO 8/18/2021)    REMOVED CORROSION FROM SEAT TRACK AND FOUND OUT OF LIMITS. REPLACED SEAT TRACK ON LBL 9 BETWEEN FS 954.00-847.00+48 REF CRJ-900 AMM 53-00-49-400-801-A07 . SEE CONTINUATION FOR DETAILS.
